Drug interactions between guselkumab and ustekinumab
Interactions between your drugs
ustekinumab ↔ guselkumab
Applies to:ustekinumab and guselkumab
Using ustekinumab together with guselkumab may increase the risk of serious infections. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. Contact your doctor immediately if you develop signs and symptoms of infection such as fever, chills, diarrhea, sore throat, muscle aches, shortness of breath, blood in phlegm, weight loss, red or inflamed skin, body sores, and pain or burning during urination. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
Immunosuppressants for psoriasis
The recommended maximum number of medicines in the 'immunosuppressants for psoriasis' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'immunosuppressants for psoriasis' category:
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your healthcare provider to determine if any adjustments to your medications are needed.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.